# SDR HEEA065971

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAD WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-2385 AND NHFS-2833.  REPLACED WITH SERIAL NUMBERS NHFSA-4778 AND NHFSA-4380.
